Strongly nonlinear elliptic variational unilateral problems in Orlicz space
L. Aharouch,
A. Benkirane and
M. Rhoudaf
Abstract and Applied Analysis, 2006, vol. 2006, 1-20
Abstract:
We will be concerned with the existence result of unilateral problem associated to the equations of the form A u + g ( x , u , ∇ u ) = f , where A is a Leray-Lions operator from its domain D ( A ) ⊂ W 0 1 L M ( Ω ) into W − 1 E M ¯ ( Ω ) . On the nonlinear lower order term g ( x , u , ∇ u ) , we assume that it is a Carathéodory function having natural growth with respect to | ∇ u | , and satisfies the sign condition. The right-hand side f belongs to W − 1 E M ¯ ( Ω ) .
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/046867.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/046867.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:046867
DOI: 10.1155/AAA/2006/46867
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().